# SDR AU960073

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly
- System (JASC): 2730 · Elevator Control System
- Part: Trim Jack
- Part number: 071250011
- Condition: Worn
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM JACK SCREWS LOOSE AND WORN - SPROCKET ROLL PIN LOOSE - SUSPECT LUBRICANT ON SCREW JACK DRIED OUT RESULTING IN PREMATURE WEAR OF SCREW AND NUT ASSEMBLIES - AIRCRAFT OPERATES INA DUSTY ENVIRONMENT
